I bought some multi vitamins a few months back and have been taking them on and off for the past few months(not very good at remembering to take them in the morning) and the more I search the internet for ttc info the more vitamins I add to my daily regimen. This month though I have been very steady about taking my vitamins every day and I am on 7 or 8dpo and I my breast are VERY tender. It's very strange. Breast tenderness is normal for me this time of month but usually it is just when you touch them they are tender like when you cross your arms or when you are exercising (jumping up and down)something like that, but right now they are sore. Last night I was balancing the check book and my whole chest area hurt my breast, under my arms, my nipples, and around my chest just plain hurt. Does that make any sense? And then I sat down to watch tv and my nipples just were very sore they felt like if you were to touch them it would kill only when I did touch them to see if it did it didn't? Does any of this make sense? Although they do not hurt as bad so far today. Anyway, I was just wondering if maybe taking too many vitamins would have something to do with it? I wondered if anybody experiences this from maybe taking too many vitamins? Here is what I take daily:
Vitamin B6 (200 mg)
Omega 3 (1000 mg)
folic acid (400 mg)
Vitamin C (500 mg)
Vitex (500 mg) I did stop this as of yesterday
it sounds like some of the vit. that you are taking you will need when you actually get prego. i would stay w/ the folicacid and the vit.c. if you want to take a vit. try the flenstones vitamins, or the genaric brand(sp?) that is what i have been taking and they are what the dr says is just as good as prenantial vit.
about remembering to take them, try sitting them by your bed at night that way before you go to sleep you will (hopefully) remember to look at the bottle and remember to take them. good luck.:)
First off why are you taking 200mgs of B6?? This is way too much unless your Physicain recommneded it? Still very high amounts, levels close to that have been associated with nerve damge in arms and legs. I dont know if this is casuing your breast tenderness but it certainly is a red flag! You may be going thru some hormonal changes? Have you changed medication recently? 2mgs of B6 is 100% of the USRDA so 200mgs is pretty potent. It is a water souable vitamin but still tooooo much!!!
I am having the same symptoms happening to me. I take vitamins about every other day but just recently I have started taking folic acid to prepare myself for having children. It is always the morning after I have taken the folic acid that the symptoms occur. I wake up the next morning feeling like if my breast were touched, it would be extremely painful. However, it is not as bad as it seems. I don't know if I should stop taking the folic acid or if it is something that just needs to be worked out. I'm pretty possitive that I'm not pregnant. I do however have tenderness around having my period, but, my nipples are hard and my breasts are full. I can tell my hormones are at work. ?????? I don't know what to do.
I also v this feeling I stated taking pregnant care multi vitamin just to prepare myself for a baby...And added folic acid ...my nerves in my hands are aching my breast aching my under arm aching. ..And a piercing pain ...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.